RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 223, Number 3  


MATHEMATICS
$L_2$-estimates of generalized solutions of elliptic differential equations
K. Kh. Boimatov
521
A formula for the solution of a boundary value problem for the stationary equation of Brownian motion
Yu. P. Gor'kov
525
Classes of functions on a hypersphere admitting an application of the Laplace operator
Arif S. Dzhafarov
529
On properties of some degenerate elliptic systems of first order in the plane
A. Dzhuraev
533
Models of economic dynamics taking account of indeterminacy in the operation of an industrial process
I. V. Evstigneev
537
On algebraic fiberings with arbitrary singularities in the fibers
A. B. Zhizhchenko
541
A connection of analytic functions of several variables with Dirichlet series of one variable. Applications to the representation of nonlinear analytic operators
S. V. Znamenskii
544
On uniform equiconvergence of expansions in eigen and associated functions of a non-selfadjoint ordinary differential operator and in trigonometric Fourier series
V. A. Il'in
548
On the independence of some propositions of descriptive set theory and second-order arithmetic
V. G. Kanovei
552
On singular integrals and maximal operators with a Cauchy kernel
V. M. Kokilashvili
555
On the regularity of boundary points for linear and quasi-linear equations of parabolic type
I. T. Mamedov
559
A mean-value formula for a regular solution of an ordinary differential equation
E. I. Moiseev
562
On a decomposability criterion for a homogeneous representation of a locally compact group into the direct integral of its irreducible representations
M. A. Naimark
566
Almost similarity of pseudodifferential systems on a circle
G. V. Rozenblum
569
On mixings of mass on a compactum
G. Sh. Rubinshtein
572
Initial segments of nonstandard arithmetics
S. F. Soprunov
576

AERODYNAMICS
Mach-number dependence of the drag of an object in a transonic flow
O. S. Ryzhov
578

THE MECHANICS OF CONTINUOUS MEDIUM
On the flow of a liquid with controllable viscosity
I. A. Berezhnoi, N. V. Gerasimov, D. D. Ivlev, V. I. Tseiler
582

MATHEMATICAL PHYSICS
Cross-sectional shape of the rod with maximum torsional rigidity
L. M. Kurshin
585

PHYSICS
Radial dependence of the electron temperature at heliocentric distances from 1 a. u. to 1.5 a. u. according to the data obtained by measurements in the Mars 3 spacecraft
K. I. Gringauz, M. I. Verigin
589
On the recording of simple waves in the interplanetary plasma
I. P. Stakhanov
593

GEOPHYSICS
model of the evolution of planets of the terrestrial group
V. P. Keondzhyan, A. S. Monin
599

Поправки к статье “Реализация некоторых ультраметрических пространств и обратная задача для $\varepsilon$-энтропии в $h_p$-пространствах” (ДАН, т. 218, № 3, 1974 г.)
A. F. Timan
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019